# SDR PCAA9500245

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 10005511
- Condition: Discharged
- Location: Cabin
- Part time: 7,178 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT BATTERY IS DEAD.  REMOVED AND REPLACED COCKPIT OVERHEAD EMERGENCY LIGHT, OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
